Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have fluctuating levels of urea, creatinine. Have hypertension. Medication?

aslam o alykum,,,
my mother age 50 year. she is only hypertensive pationt no any desiese only hypertensive madicen use madicen. before one month 2.4 creatinine and 106 urea are increae day by day. when ever between day are normal. now report 3.6 creatinine and 66 urea. please tell me madicen i can use and she feel bater.
from Raees aziz i am doctor in mayo hospital
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Dr.
thanks for writing to us.
it seems quite improbable that the urea and creatinine levels which were quite high, returned to normal in between. i would like to recheck with the laboratory. At this much of renal dysfunction, ACE inhibitor group of drugs and ARBs are contraindicated and should not be ordinarily used. We can use a number of other drugs which you can discuss with your physician/ nephrologist/cardiologist. feel free to discuss for further queries.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor